# SDR 2006FA0000136

- Difficulty date: January 20, 2006
- Submitted: February 7, 2006
- Operation: General aviation
- Aircraft: N780E
- Make and model: Gulstm GIV
- Aircraft serial: 1165
- Engine: Rroyce TAY6118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1159SB42000044
- Condition: Chafed
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ENGINE CHANGE A PYLON INSPECTION WAS BEING PERFORMED.  SPIRAL WRAP WAS NOTICED WORN.  FURTHER INVESTIGATION REVEALED CHAFF ON HIGH TEMPERATURE BLEED AIR LINE MORE THAN 50 PERCENT THROUGH.  (K)
